# SDR FDKA200803127

- Difficulty date: March 25, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 1,163 hours, 495 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Open
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5965 JFK-DFW (1225 PHX LCL).  FWD LT & RT EMERGENCY DOORS OPENED.  MX RE-INSTALLED DOORS.
